# SDR DALA2025051403748

- Difficulty date: May 7, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N326DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55297
- Aircraft time: 1,759 hours, 696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT RUBBER SMELL ON CLIMB AND DESCENT PASSING 10,000 FT SMELL DISSIPATED EN ROUTE BUT RETURNED PASSING 10,000 ON ARRIVAL INTO SLC. SMELL ONLY DETECTED IN FWD PART OF CABIN. NEVER DETECTED IN REAR OR ON FLT DECK. UNABLE TO DUPLICATE SMELL ON GROUND. C/W ODI LIST REF LOG 0952420 FOR WORK PERFORMED. (LP# 7002053)
